# SDR DALA2019110856489

- Difficulty date: November 4, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 76,571 hours, 24,873 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Rig
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 UNABLE TO CLOSE 1 R SERVICE DOOR. STUCK AT MID TRAVEL. CORRECTIVE ACTION: REMOVED EXTERIOR HANDLE AND RIGGED DOOR. FOUND LOWER GUIDE ARM WORN, REPLACED GUIDE ARM AND BUSHINGS. REASSEMBLED AND RII C/W. (6643776)
